MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE

MEDLINE INDUSTRIES, LP MEDLINE; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Catalog Number HCSM70J
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the fingertip pulse oximeter (hcsm70j) was "not working even after changing the batteries." the item was defective.No injury, medical intervention, serious injury, or follow-up care has been reported.
 
Event or Problem Description
It was reported that the fingertip pulse oximeter (hcsm70j) was "not working even after changing the batteries.".

Brand Name
MEDLINE
Common Device Name
OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093-2753
MDR Report Key24927494
Report Number1417592-2026-00444
Device Sequence Number5168312
Product Code OCH
UDI-Device Identifier00197344065564
UDI-Public00197344065564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSM70J
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown